# SDR CHQ00042

- Difficulty date: November 22, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: CHQA
- Make and model: Emb EMB-145
- Aircraft serial: 145391
- Aircraft time: 2,088 hours, 1,541 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG/LEVER DISAGREE MESSAGE ON EICAS AND GEAR WOULD NOT GO UP.
